# SDR DALA2016120709657

- Difficulty date: December 7, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 45,548 hours, 31,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT LEFT EXTERIOR EMERGENCY FLOOD LIGHT WAS INOPERATIVE.  REPLACED THE LAMP AND THE OPERATIONAL CHECKED GOOD.
